# SDR AALA202312072985

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 22,489 hours, 8,871 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: AR47147
- Part serial: HD7475
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Part time: 36,174 hours, 21,610 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: TOP LATCH OF FLIGHT DECK DOOR DOES NOT DISENGAGE WITH HANDLE TURN. MUST USE UNLOCK SWITCH TO OPERATE. MAINTENANCE REPLACED ELECTRICAL RELEASE STRIKE ASSEMBLY IAW AWM 52-51-12.
